# SDR DALA13049610125

- Difficulty date: September 29, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 79,832 hours, 34,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND COCKPIT EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED THE LIGHT ASSY AND BATTERIES.  SYS OPERATION IS NORMAL.
